Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Diabetes, have continuous heart pounding, severe diarrhea, weakness post medicines for tooth abscess. What can be done?

I had a tooth extraction 5 days ago which had an infection and absess still on tooth even though I had been on antibiotics for 2 weeks. The dentist didnt prescribe any antibiotics and said that the infection was taken out. Anyway, by day 3 I was worse and pain with chills but no fever as such. Temp has been around 35.8 so I guess low. I went back to dentist and they put some packing on it and gave me strong antibiotics (augumentin forte 875g) by the next morning I had severe diarhea rapid heart rate and thought I was going to die. I presumed this was from the tablets so I went back to dentist who advised me to stop and take amoxil 500mg. I started this last night and woke up this morning again with severe diahrea... 30 mins of so of watery stools made me weak. Ive taken gastrolyte and continured with antibiotics and pain killers ever 4 hours but my mouth doesnt feel any better. In fact my head is just pounding and I feel confused and not myself. I am concerned with blood poisoning? I am type 1 diabetic and have had this infected tooth in my mouth for over 2 years. My heart has been pounding since the moment the tooth was removed and is just constantly pounding thorugh my chest and head.
Asked On : Sat, 26 May 2012
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response

Plantago major 30

4 PILLS (morning & evening)

for 2 days

tell after 2 days..
Answered: Sat, 26 May 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor